Please see my note to the post just before this one. Your best bet for the initial step-- the detox-- is either in a hospital or having a good friend control the pills for you, someplace where you cannot get any more. You need to treat yourself like a 2-y-o child-- a drug-free environment where you cannot find something to use. Reduce by about one pill every day, and within a couple weeks you will be off the tramadol. Expect to feel sick-- you have a life-threatening illness, after all. It always hurts to get better.
Then, I urge you to pay attention to my last post.
hi thanks alot, i will try to do that I just dont trust myself. I was wondering if it's safe to quit cold turkey?
You can NOT quit tramadol cold turkey!
Wow. I'm surprised you have not had seizures. And yes, do NOT do cold turkey with this. Also do not mix anything when trying to come off this without consulting a doctor it may be fatal.
Alot of people quit tramadol cold turkey. I did, after 14 months of 8 50mgs a day. Its rough, no doubt about it, but it can be done. A PA specialist in addiction medicine told me any opiate withdrawal isn't life threatening. But detoxing from benzodiazepines CAN be life threatening if not done with physician's assistance.